MathSciNet Relay Station
MathSciNet bibliographic data
MR2228694 60H10 (34F05 60H05)
Lejay, Antoine; Victoir, Nicolas On $(p,q)$-rough paths. J. Differential Equations 225 (2006), no. 1, 103–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement